Joseph Hundley

PhD

Joseph Hundley.

Joseph Hundley

PhD

Joseph Hundley

PhD

Associate Professor, Director of Undergraduate Studies

Research Interests

Automorphic forms and L-functions

Contact Information

203 Mathematics Building

UB North Campus

Buffalo NY, 14260-2900

Phone: (716) 645-8771

Fax: (716) 645-5039

jahundle@buffalo.edu

Education

PhD, Columbia University

Research Summary

Automorphic forms and L-functions

Selected Publications

D. Goldfeld and J. Hundley, Automorphic representations and L-functions for the general linear group, Volumes I and II. With exercises and a preface by Xander Faber. Cambridge Studies in Advanced Mathematics, numbers 129 and 130. Cambridge University Press, Cambridge, 2011.

E. Sayag and J. Hundley, Descent Construction for GSpin Groups, to appear in Memoirs of the AMS.
http://arxiv.or/abs/1110.6788

D. Ginzburg and J. Hundley, On Spin L-functions for GSO10, J. Reine Angew. Math. 603 (2007), 183-213

W.T. Gan and J. Hundley, The Spin L function of quasi-split D4, IMRP Int. Math. Res. Pap. 2006, Art. ID 68213.

D. Ginzburg and J. Hundley, Multi-variable Rankin-Selberg Integrals for Orthogonal Groups. IMRN 58 (2004), 3097-3121

J. Hundley, On multiplicativity of Fourier coefficients at cusps other than infinity. Ramanujan J.34 (2014), no. 2, 283–306. http://link.springer.com/article/10.1007/s11139-013-9541-8

J. Hundley, Spin L functions for GSO10 and GSO12, Israel J. Math. 165 (2008), 103–132.

J. Hundley, The adjoint L function for SU2,1, in Multiple Dirichlet Series, L-functions and Auto-morphic Forms, Birkhauser Progress in Mathematics volume 300, 2012, http://arxiv.org/abs/0809.0143

Q. Zhang and J. Hundley, Fourier Coefficients of Theta Functions at Finite Cusps, to appear in Acta Arithmetica.

X. Shen and J. Hundley, A Multi-variable Rankin-Selberg Integral for a Product of GL2-twisted Spinor L-functions, to appear in Manuscripta of Mathematics.

D. Ban and J. Hundley, Irreducibility of p-adic Principal Series Representations of p-adic Groups, submitted.

D. Ginzburg and J. Hundley, A doubling integral for G2, Israel J. Math. 207 (2015), no. 2, 835–879.
http://arxiv.org/abs/1210.3885